Robust synchronization of drive-response chaotic systems via adaptive sliding mode control

Wang-Long Li, Kuo Ming Chang

Research output: Contribution to journalArticle

35 Citations (Scopus)

Abstract

A robust adaptive sliding control scheme is developed in this study to achieve synchronization for two identical chaotic systems in the presence of uncertain system parameters, external disturbances and nonlinear control inputs. An adaptation algorithm is given based on the Lyapunov stability theory. Using this adaptation technique to estimate the upper-bounds of parameter variation and external disturbance uncertainties, an adaptive sliding mode controller is then constructed without requiring the bounds of parameter and disturbance uncertainties to be known in advance. It is proven that the proposed adaptive sliding mode controller can maintain the existence of sliding mode in finite time in uncertain chaotic systems. Finally, numerical simulations are presented to show the effectiveness of the proposed control scheme.

Original languageEnglish
Pages (from-to)2086-2092
Number of pages7
JournalChaos, solitons and fractals
Volume39
Issue number5
DOIs
Publication statusPublished - 2009 Mar 15

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematics(all)
  • Physics and Astronomy(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Robust synchronization of drive-response chaotic systems via adaptive sliding mode control'. Together they form a unique fingerprint.

  • Cite this